# SDR 2008UALA03260

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON "DELTA" FITTING CRACKED ON OUTBOARD SIDE.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REPLACED DELTA FITTING PER SRM 51-40-02.  LEAK CHECKED ALL LINES PER MM 29-00-98, LEAK CHECKS GOOD.
